Infectious Disease

 
print

Author:
Question
A 7yr old male child presented with 4 days history of high grade fever along with faint erythematous macular rash on chest and hands and numerous petechiae on soft palate noted on day 2 of fever. He was on Paracetamol and Voltaren suppositories. He became afebrile 2 days later and was asymptomatic. 1 week later parents noticed the child developing peeling of skin from the tips of the fingers and whooping cough. CBC shown Absolute neutrophilia with activated lymphocytes and normal platelet count. WBC is 22400 and CRP is 18.9. Initially treated as _?EBV infection and later when counts were noted to be high{child is afebrile} child was put on Azithromycin, but after first dose he developed urticarial rash all over body which got better with chlorpheneramine maleate.
Child had no history of allergies and has taken Azithromycin earlier in his life.
Answer Discussion :
J
Jamal Sh.omar
bubble
Scarlet fever
5 years ago
E
elfatih hashim
bubble
adenoviral infecton
5 years ago

View More Comments
ask doctor
Ask a Doctor
Disclaimer: The information given by www.pediatriconcall.com is provided by medical and paramedical & Health providers voluntarily for display & is meant only for informational purpose. The site does not guarantee the accuracy or authenticity of the information. Use of any information is solely at the user's own risk. The appearance of advertisement or product information in the various section in the website does not constitute an endorsement or approval by Pediatric Oncall of the quality or value of the said product or of claims made by its manufacturer.